# SDR CALA2017070802112

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 66,616 hours, 11,099 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Part number: BV03202N50
- Condition: Odor
- Location: Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN LAVATORY BY THE R2 DOOR.  REMOVED AND REPLACED LAMP SOCKET IAW WDM 33-26-11. OPS CHECKED GOOD. OK FOR SERVICE.
